Semiparametric lower bounds for tail-index estimation

J. Beirlant, C. Bouquiaux, B.J.M. Werker

Research output: Contribution to journalArticleScientificpeer-review

232 Downloads (Pure)
Original languageEnglish
Pages (from-to)705-729
JournalJournal of Statistical Planning and Inference
Volume136
Issue number3
Publication statusPublished - 2006

Cite this

@article{4f43445572a74b68b972d75c78625737,
title = "Semiparametric lower bounds for tail-index estimation",
author = "J. Beirlant and C. Bouquiaux and B.J.M. Werker",
note = "DP 0165",
year = "2006",
language = "English",
volume = "136",
pages = "705--729",
journal = "Journal of Statistical Planning and Inference",
issn = "0378-3758",
publisher = "Elsevier",
number = "3",

}

Semiparametric lower bounds for tail-index estimation. / Beirlant, J.; Bouquiaux, C.; Werker, B.J.M.

In: Journal of Statistical Planning and Inference, Vol. 136, No. 3, 2006, p. 705-729.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Semiparametric lower bounds for tail-index estimation

AU - Beirlant, J.

AU - Bouquiaux, C.

AU - Werker, B.J.M.

N1 - DP 0165

PY - 2006

Y1 - 2006

M3 - Article

VL - 136

SP - 705

EP - 729

JO - Journal of Statistical Planning and Inference

JF - Journal of Statistical Planning and Inference

SN - 0378-3758

IS - 3

ER -